# SDR CALA2023022700559

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 77,042 hours, 31,075 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Accumulator
- Part number: 31291130031
- Condition: Broken
- Location: B Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - B RSVR LO LVL MESSAGE INOP - HYD CLIMBING THROUGH 10000AIR RETURN EVIDENCE FOR BLUE POWER ACCUMULATOR WITH DIAPHRAGM BROKEN , NIS ADDED MATERIAL REQUIRED.. ISOLATED BLUE POWER ACCUMULATOR FOR THE SYSTEM FOR CHECK FOR MEX, M&E 31-2912-9-9001. LEAKS, REFILLED RESERVOIR OF THE BLUE HYDRAULIC SYSTEM, ADD EMP:U278721 PERFORMED BLUE SYSTEM LEAKS CHECK, PER AMM  29-10-00-863-003-A, ALL OK. ADD EMP:U278721 REPLACED BLUE POWER ACCUMULATOR PER AMM 29-12-42-000-001-A, PERFORMED LEAK CHECK, ALL OK. PARTS USED:  31-2911-3-0031,QTY :1  31-2912-9-9001,QTY :1  00-0585-3-0332,QTY :1  1842144,QTY :1 ADD EMP:U376503 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1842144  SN OFF 9196 ACCUMULATOR, GR  OFF 31-2912-9-9001 9196 ON 31-2912-9-9001 9448
